# SDR N6WA20122201

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 25,002 hours, 18,158 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYS NR 3 LOST ALL PRESSURE AFTER LANDING, OTHER ACFT REPORTED SMOKE COMING FROM UNDER NOSE GEAR.  R & R LT AND RT NOSE ACTUATOR SWIVEL VALVES.  OPS CHECKED GOOD. SUSPECTED SMOKE WAS WAS FOUND TO BE HYD FLUID MISTING/LEAKING.
